# SDR DALA2016092506853

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y465 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 67+10", L=0.541", W=0.257", D=0.001".  REPLACED FLOORBEAM -Y465 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 67+10" IAW SRM 51-42-11, 51-72-11 AND DWG D53472816, MEASURES OF CORROSION ARE: L=0.740", W=0.230", D=0.032".
